# SDR C77A235118

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 4,782 hours, 2,803 cycles
- Engine: Ge CF348E5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Zone 100
- Part time: 5,182 hours, 3,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP MX VISIT CORROSION WAS FOUND ON FLOORBEAM PN 170-21766-409. PERMANENT REPAIR WAS MADE IAW ETD 2010-170/00794 AND COMPASS EO E175-53MR-023.
